MAUDE Adverse Event Report: ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number D087031
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the catheter tip detached and was lodged in the sheath.This occurred when inserting the catheter into the 10f sheath.The sheath was removed and exchanged for a new sheath and catheter with no issues.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: a3a, a4, a5, d9, g3, h2, h3, h6, h11.One viewflex xtra ice catheter was received for evaluation.The catheter tip was noted to be fractured and detached at the distal tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the detached tip remains unknown.

Brand Name
VIEWFLEX¿ XTRA ICE CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23610360
Report Number3008452825-2025-00585
Device Sequence Number18636469
Product Code OBJ
UDI-Device Identifier05415067002082
UDI-Public(01)05415067002082(10)11061712(17)260831
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot Number11061712
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight100 KG
Patient EthnicityHispanic